# SDR SWAA2022050392653

- Difficulty date: April 9, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stanchion
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STANCHION FOR SIDE WALL PANEL FOUND WITH ELONGATED HOLE IN AFT CARGO COMPARTMENT WASTE TANK AREA.. / [01] LOCATED AND DRILLED NEW SUPPORT STANCHION (PO#1766028) FOR SIDE WALL PANEL IN AFT CARGO COMPARTMENT WASTE TANK AREA IAW SRM 51-40-05-0G-0. PART WILL BE INSTALLED ON ROUTINE CARD #TTG8Q002V2P6.;[02] VERIFIED STEP 1
